# SDR KBMA113826

- Difficulty date: May 7, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 0301027300
- Condition: Worn
- Location: P2 Air Line
- Part time: 5,785 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P2 LINE WAS WORN BEYOND LIMIT.  REPLACED WITH NEW P2 LINE.
